# SDR 03FDEA01047

- Difficulty date: July 5, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11
- Aircraft serial: 48489
- Aircraft time: 39,608 hours, 8,013 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Part number: 418575
- Part serial: MX234679
- Condition: Contaminated
- Location: Horiz Stab
- Part time: 22,800 hours, 5,251 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

UPON APPLICATION OF POWER UP FOR TAKEOFF THE STABILIZER MOVED FROM 7.3 TO 5.4.  AFTER REJECTED TAKEOFF WHILE ON TAXIWAY STABILIZER, RESET TO 7.3.  UPON SUBSEQUENCY TAXI THE STAB MOVED BY ITSELF TO 9.2 AND THEN BACK TO ABOUT 5.  T/S AND FOUND NR 2 TRIM MOTOR C/P RECEPTICAL FULL OF WATER AND C/P P1-1924, ALSO FULL OF WATER, DUE PREVIOULSLY BADLY ASSEMBLED.  REMOVED AND REPLACED HORIZONTAL STAB TRIM MOTOR, POSITION NR 2, IN REFERENCE TO REMOVED AND REPLACED CANNON PLUG P1-1924 ON NR 2 TRIM MOTOR PER MD11 WDM 22-22-01.
